# SDR REXA2021091000729

- Difficulty date: August 28, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 310-319 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 25R IS CORRODED BETWEEN FS 310 AND FS 319.70.
"	"REMOVED CORROSION ON STR 25R BETWEEN FS 310 AND 319.70 IAW CRJ900     
SRM 51-21-06-001-001-A01. REMOVED 0.042"", ORIGINAL MATERIAL THICKNESS 
IS 0.063"", REMAINING THICKNESS IS 0.021"". OUT OF LIMITS IAW CRJ900 SRM
53-21-03-101-002-A04. REQUIRES REPLACEMENT. REMOVED STR 25R BETWEEN   
FS 333 AND FS 280 IAW CRJ900 SRM 57-42-06-001-001-A01. LOCATED,       
DRILLED AND INSTALLED STINGER 25R IAW CRJ900 SRM 51-40-11-001-001-A01,
51-42-06-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP STAMP # 703   
MTC                                                                   
"
